| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during intraocular lens (iol) implantation, the rear haptic did not fold properly, resulting in a failure to implant the lens.The device was in contact with the patient's eye.The surgery was completed with a replacement implant.There were no clinical harm or adverse consequence to the patient.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).